Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Done hysteroscopy. Brown spotting after periods ended. Due to coil getting moved?

Hi, 2 and a half weeks ago i had a hysteroscopy done. they also did a biopsy and i had a mirena coil inserted. i had it done on the 2nd day of my period and when my period finished i continued to spot and then get a sort of brown/bloody sort of spotting and then today i got up to find it had got this normal, or could it be that my coil is moved or that i have an infection?
Asked On : Mon, 17 Dec 2012
Answers:  2 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
it may be due to the irritation of uterus by the device and get it removed and try another method of contraceptive. there is also possibility of infection if you dont get ruling out of chlamydia infection before insertion. can you share why you got hysteroscopy done?
Answered: Tue, 18 Dec 2012
I find this answer helpful
General & Family Physician Dr. R.V.Sirisha Rani's  Response
you consult your gynacologist immediately.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor